# SDR KQ1R279K

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Vest
- Part number: S2100AV8A
- Condition: Leak
- Location: Cell
- Component: Switlik
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CELL LEAK DISCOVERED DURING ROUTINE ANNUAL VEST INSPECTION.  INSP IAW MANUAL 25-60-33.  (X)
